Like other girls asking the same question I am experiencing some terrible withdrawal. I was on the depo for 4 years. Its july2015 and I got off November 2014. My 5 month period finally ended, but the rest of the symptoms I still have like fatigue, major mood swings (I suffer from ptsd and extreme anxiety), body aches, and nausea. I dont want to lose my boyfriend but hes getting sick of how I have been acting the main problem is I have become mainly a naturalist and I dont believe in depression and anxiety meds is their anything natural I could do to keep the rollercoaster crash and burn scenario from happening? I am in desperate need of help!!!
How long will the depo withdrawal last also how to deal it while suffering from ptsd?
- 12 Jul 2015 by jojolyn94
- 12 July 2015
When you talk about the med you must say depo what. There are several drugs that are depo. I'm assuming you mean depo provera since you are a girl. If you have depression you need to see a dr and get appropriate meds. Don't be trying to treat it yourself. St John's wart can help sometimes, but its not going to do anything if you're really depressed. Sam -E also. I don't know anyone with depression who hasn't had to give in and get meds after trying to treat it themselves.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2009 • 3 answers
Posted 17 May 2011 • 2 answers
Posted 13 Jul 2011 • 4 answers
Posted 2 Sep 2014 • 2 answers
Posted 3 Oct 2016 • 0 answers